# SDR DALA2023091107389

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS OF WALKWAY PATH DO NOT TURN ON AT AFT ACCESORIES COMPARTMENT. SUMMARY OF NRC 00214: CONNECTOR R5-1211 WAS CONNECTED CORRECTLY PER B717 WDM 33-51-14. THEN OPERATIONAL TEST WAS PERFORMED PER B717 AMM 33-51-00 710-801. SATISFACTORY TEST. LIGHTS OF WALKWAY PATH AT AFT ACCESORY COMPARTMENT TURN ON. (LP #2961686)
